Existence conditions for solutions for the boundary value problem in a model adhesive interaction | Mekhanika | kompozitsionnykh | materialov i konstruktsii
> Volume 19 > №1 / 2013 / Pages: 87-96

Existence conditions for solutions for the boundary value problem in a model adhesive interaction

, ,

Abstract:

In this paper we study the problem of solvability of the boundary value problem arising in modeling of adhesive interactions in the mechanics of deformable bodies. A model boundary value problem for the Laplace equation in the circle D, on the border of which the given boundary conditions of a special type is considered. The conditions for the solvability in the class of regular harmonic functions in the area D belonging to the class of functions in the locking of the circle are studied. We establish conditions for the existence of solutions and determine their structure. The condition of the regularization of solutions, which is important for applications, is established.

3